# SDR AALA201611089011

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 56,354 hours, 24,114 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R1040
- Condition: Leaking
- Location: Zone 100
- Part time: 40,584 hours, 16,558 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. STRONG DIRTY SOCK SMELL THROUGHOUT CABIN WHEN APU BLEED TURNED ON. MAINTENANCE FOUND APU LEAKING INTERNALLY. REPLACED APU PER JOB CARDS 26L00201001, 26L00021002 AND 26L00021004.
